advertisement
Question
Posted by: Ayanda | 2008/10/31

weight and contracetion

Hi there

when i stared using the injection about a year an a half ago i gained a whopping 5kg and at the beggining of the year i managed to shed it,but now my problem is when i am close to the day when im suppose to get my injection i get horrible cravings,i constantly need to eat and therefore i keep gaining and losing weight,im on NUR,what can i do,im a fairly healthy eater and i workout at least 5 days a week.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Not much, other than resisting the cravings or trying a different form of contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement